# SDR VNAA202503070024

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SIDE SEAT RAIL 15RH (4 EAS) BTW F5379.00 TO FS669A0.  SIDE SEAT RAIL 15RH (4EAS) BTW FS379.00 TO FS669.40 DUE TO EXCESIVE DAMAGE THEY ARE OUT OF LIMITS PER CRJ/900 SRM 53-21-49-101-001-A01 AND PER CRJ/900 SRM 53-31-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONF AL2).
